# SDR CA041202003

- Difficulty date: December 2, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 20,088 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 66082019
- Condition: Failed
- Location: Rt Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) RT DC GENERATOR FAILED.  SMOKE NOTICED IN THE CABIN BY PASSENGER.
